Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Function fields of certain arithmetic curves and application

Koo, JaKyungresearcher; Shin, Dong Hwa, ACTA ARITHMETICA, v.141, no.4, pp.321 - 334, 2010

2
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS USING y-COORDINATES OF ELLIPTIC CURVES

Koo, JaKyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.847 - 864, 2013-07

3
Completely normal elements in some finite abelian extensions

Koo, JaKyungresearcher; Shin, Dong Hwa, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.11, no.10, pp.1725 - 1731, 2013-10

4
On some arithmetic properties of Siegel functions (II)

Jung, Ho Yun; Koo, JaKyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.26, no.1, pp.25 - 57, 2014-01

5
On some applications of Eisenstein series

Eum, Ick Sun; Koo, JaKyungresearcher; Shin, Dong Hwa, PUBLICATIONES MATHEMATICAE-DEBRECEN, v.85, no.1-2, pp.73 - 91, 2014

rss_1.0 rss_2.0 atom_1.0